# SDR ASAA2023083146145

- Difficulty date: August 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,304 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367160100000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 231QF HAS PUNCTURES. GROUNDED - YES. FABRICATED NEW FLOOR BOARD PANEL 231QF IAW DWG SB2076 REV A.
